Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces
HTML articles powered by AMS MathViewer

by Athanassios G. Kartsatos PDF
Proc. Amer. Math. Soc. 123 (1995), 145-156 Request permission

Abstract:

Several results are given involving nonlinear range inclusions of the types $B + D \subset \overline {R(T + C)}$ and $\operatorname {int} (B + D) \subset R(T + C)$, where B, D are subsets of a real Banach space X, the operator $T:X \supset D(T) \to {2^X}$ is at least m-accretive, and the perturbation $C:X \supset D(C) \to X$ is at least compact, or demicontinuous, or m-accretive. Leray-Schauder degree theory is used in most of the results, and extended versions of recent results of Calvert and Gupta, Morales, Reich, and the author are shown to be possible by using mainly homotopies of compact transformations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 47H06, 47H10
  • Retrieve articles in all journals with MSC: 47H15, 47H06, 47H10
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 145-156
  • MSC: Primary 47H15; Secondary 47H06, 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1213863-5
  • MathSciNet review: 1213863